# SDR DALA2015102906659

- Difficulty date: October 27, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 40,548 hours, 18,667 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 131EF DELAMINATED, DAMAGE L=1.0, W=.300, D=.500. FABRICATED PANEL ON VT MAE TRAVELER T15/1169215 IAW DWG NW3D25-37705.
